# SDR CALA2017090803090

- Difficulty date: September 8, 2017
- Submitted: September 9, 2017
- Operation: Air carrier
- Aircraft: N53442
- Make and model: Boeing 737924ER
- Aircraft serial: 33536
- Aircraft time: 27,453 hours, 9,291 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOPERATIVE AT THE L1 DOOR AND FLIGHT DECK DOOR HEADER.  INSTALLED A SERVICEABLE BATTERY PACK, IN THE CEILING AT THE L1 DOOR IAW AMM 33-51-06. LIGHTS OPS CHECKED GOOD.
